Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had hip replacement after having arthritis, infected, painful heel since. How to recover?

Hello I am 47 and have had a hip replacement in my right hip after having arthritis . That hip became infected fro a staph infection which took months to diagnose and I had a total revision which was performed 17 months ago. One month ago I wore heals for the first time in many years and have had a painful heel since. The pain is a lot worse when I have rested the heel. Should I just keep resting it and taking pain killers and anti inflammatories or go to my gp for a referral. How long do you think I will take to recover.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, you are telling that you got revision 17 months ago, and you could not wear the heels, you should make a habbit of wearing the heals, slowly, till your hip get accomodated for the heals to wear heals. Say it is a sort of ohysiotherapy. Thank you.
Answered: Sat, 27 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor